# SDR SWAA2016101708845

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY BULLNOSE LIGHT INOPERATIVE.   R & R THE LIGHT IAW AMM.
